# SDR 0501226730

- Difficulty date: July 22, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N630US
- Make and model: Boeing 747-2J9F
- Aircraft serial: 21668
- Aircraft time: 79,871 hours, 17,818 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND CRACK IN LONGITUDINAL FLOORBEAM AT BS 1000 LBL 11.33.  REPAIRED PER EA 67-165227.
